Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Discharges caused due to unprotected sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2479 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   gud day
User :   I am 18 years old
User :   and from
User :   I started having sex with my boyfren
Doctor :   u too
User :   n once
User :   we did unnprotected sex
Doctor :   please go ahead with ur medical query
User :   ok
User :   i had unprotected sex
User :   and got some bumps from it
Doctor :   ok
User :   until I got a disharge
User :   in the latter parts
User :   I started to use a cream
User :   Mycospor
Doctor :   ok
User :   not knowing wat the problem is
User :   but majority
User :   of the bumps have disappeared
User :   but the discharge is still there
User :   what do you think my condition is??
User :   ARE U THERE????
Doctor :   what was the colour of the dischareg
User :   BROWNISH
User :   AND WHITE
User :   IT HAS A SMELL TOO
Doctor :   ok
Doctor :   since when ur getting
Doctor :   do u have fever as well
User :   NO
User :   NOTHING LIKE THT
User :   JST A LITTLE DISCHARGE AND THE BUMPS
User :   AND THE BUMPS DONT HURT IOR NETHING
Doctor :   please type in small letters

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor